# SDR CALA2017071002124

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54104
- Condition: Corroded
- Location: Bs 702-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN CABIN FLOOR SUPPORT BETWEEN BS 702 & 720, RBL 64.5 UPPER SURFACE. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PAR 4, FIG 8.
